# SDR GLBA96072

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500004
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAV - CREW REPORTED RIGHT MAIN GEAR WOULD NOT RETRACT FOLLOWING TAKEOFF.  THEY MADE AN AIR TURN BACK AND AN UNEVENFUL LANDING.  MAINTENANCE ADJUSTED RIGHT MAIN LANDING GEAR ACTUATOR.  OPS CHECK WAS GOOD.  (M)
